MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM BLOCKER; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA 3 TITANIUM BLOCKER; PEDICLE SCREW SPINAL SYSTEM
Model Number 48233640
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during revision surgery- was noted by surgeon that there was rod slippage.Update 5/23/2017.The reason for the revision surgery was due to pseudoarthritis, non fusion.When the surgeon went in to treat the pseudoarthritis, the rod slippage was noticed.Prior to the revision surgery, there was no indication/issue noticed involving any of the previous implanted products.
 
Additional Manufacturer Narrative
Catalog# 48230000, lot# elc.D date of explant: (b)(6) 2017.Visual inspection, device history review, complaint history review, risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The visual inspection of the blockers confirmed indentations at the base of blockers.The most likely root cause of the event is the activity level of the patient along with rod not fully seated in the screw leading to rod slippage.
 
Event or Problem Description
It was reported that; during revision surgery- was noted by surgeon that there was rod slippage.Update (b)(6) 2017.The reason for the revision surgery was due to pseudoarthritis, non fusion.When the surgeon went in to treat the pseudoarthritis, the rod slippage was noticed.Prior to the revision surgery, there was no indication/issue noticed involving any of the previous implanted products.

Brand Name
XIA 3 TITANIUM BLOCKER
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6586503
Report Number0009617544-2017-00218
Device Sequence Number18913118
Product Code MNI
UDI-Device Identifier07613327001150
UDI-Public(01)07613327001150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48233640
Device Catalogue Number48230000
Device Lot NumberELC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2017
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer04/25/2017
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight69